MAUDE Adverse Event Report: BERCHTOLD GMBH & CO. KG OPERON D 830 SEAT CFK STAINLESS; TABLE, OPERATING-ROOM, ELECTRICAL

BERCHTOLD GMBH & CO. KG OPERON D 830 SEAT CFK STAINLESS; TABLE, OPERATING-ROOM, ELECTRICAL
Catalog Number OT 8302065
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that when putting the table in reverse trend and the table came off the ground.They had to hit table up and it came crashing down.They were doing a lap chole and patient was supine in normal orientation.There were incisions made, but no harm was done.There were no reported injuries or adverse consequences.
 
Additional Manufacturer Narrative
It was reported by tanner med ctr villa rica-unconfirmed or (table s/n (b)(6) it was emailed in stating putting the table in reverse trend and the table came off the ground.They had to hit table up and it came crashing down.They were doing a lap chole and patient was supine in normal orientation.Patient was only 128 lbs.There were incisions made, but no harm was done.A stryker field service technician was sent out on 25 aug 2025, it was discovered "inspected table for physical damage - none found.Table working normally.No issues with the table.Talked to staff - the table was in head down position, when they lowered the table - they found the leg extension was on top of the mayo stand.This made the base of the table rise.", there were no issues found with the table functionality.In the operon operator's manual it is listed, "the expected life of the operon® or tables is 10 years from the date of product installation.", this product was manufactured in 2014 and complaint was reported in 2025 meaning it is an 11 year old table.There is also a clear warning in this manual listing "objects lying on the base cover can end up against the telescoping column shields when the or table is being repositioned and cause damage to the covers and brackets inside the covers.1.Never place objects on the base cover." the root cause of the issue was found to be the objects placed near the base of the table leading to unintended movement, which can be traced to user error.This issue was discovered during a procedure, and there was no patient impact and no adverse event reported.This failure mode has not exceeded any threshold and will continue to be monitored.
 
Event or Problem Description

Brand Name
OPERON D 830 SEAT CFK STAINLESS
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen 78532
GM  78532
Manufacturer (Section G)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen 78532
GM   78532
Manufacturer Contact
andy dobos
ludwigstaler strasse 25
tuttlingen 78532
GM   78532
74611810
MDR Report Key23080083
Report Number0008010153-2025-00007
Device Sequence Number21262411
Product Code GDC
UDI-Device Identifier07613327170061
UDI-Public07613327170061
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberOT 8302065
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/22/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown
Patient Weight58 KG